# SDR HALA2012030300098

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 38,876 hours, 7,207 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR INOPERATIVE.  PERFORMED OPS TEST OF WEATHER RADAR SYS IAW AMM TASK 34-43-00-501.  TEST SATISFACTORY.
